Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Adjugates in Banach algebras


Authors: Robin Harte and Carlos Hernández
Journal: Proc. Amer. Math. Soc. 134 (2006), 1397-1404
MSC (2000): Primary 46H05; Secondary 15A15
Published electronically: October 7, 2005
MathSciNet review: 2199186
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple formula for the adjugate of a block triangle offers an alternative route to the determinant theory for Banach algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46H05, 15A15

Retrieve articles in all journals with MSC (2000): 46H05, 15A15


Additional Information

Robin Harte
Affiliation: School of Mathematics, Trinity College, Dublin 2, Ireland
Email: rharte@maths.tcd.ie

Carlos Hernández
Affiliation: Instituto de Matemáticas, Universidad Nacional Autónoma de México, México, D.F. 04510, México
Email: carlosh@servidor.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08317-6
PII: S 0002-9939(05)08317-6
Keywords: Banach algebras, Fredholm theory, adjugate, determinant, socle
Received by editor(s): December 10, 2004
Published electronically: October 7, 2005
Additional Notes: The first author was supported by Enterprise Ireland Basic Research Grant SC/2002/0266
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society